| Catalog Number |
0703046002 |
| Medical Device Problem Codes |
Unintended Power Up (1162); Device Remains Activated (1525)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting confirmation device is available for return.
Event or Problem Description
It was reported that during a procedure when the e-sep pencil was plugged into the console the "cut" function activated.The pencil was unplugged and reconnected to the console.The same issue occurred.The pencil was removed from the field and a replacement pencil was used.It was also reported that this event did not occur during a surgical procedure, and there was no delay, medical intervention or adverse consequences as a result of this event.
Event or Problem Description
Additional Manufacturer Narrative
H6: the quality investigation is complete.